Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bruising

Posted by Shanti on June 21, 2002, at 10:30:09

In reply to Re: Bruising mara talamaur, posted by spencer on June 21, 2002, at 1:21:40

> Mara
>
> I posted about the abnormal bruising a while ago because I bumped the tip of my elbow quite badly and the next day the whole of my forearm and half my upper arm was one huge brown and blue bruise. I had never had anything like it before. I had to go to the doctor the next week for bronchitis so I had a chance to show him. He said I must have ruptured a vein.
>
> Since then I have not had any repeat experiences despite bumping myself quite badly from time to time. If I was suffering from abnormal bruising it should have shown up. So most probably it was what the doctor said and nothing to do with Effexor.
>
> As an aside, I started weaning off 150mg XR over a month ago. I was on 112.5mg for about two weeks, then 75mg for two weeks and now I'm down to 37.5mg (normal release). I have been very fortunate and have no side effects whatsoever and hope to be off completely in another week.
>
> Regards
>
> Spencer
>
> ==================================================
>
>
>
>
>
> > Greetings all,
> >
> > and I did see a few posts above about abnormal bruising, but I am wondering if there are any people, more recently, who have experienced this!
> >
> > For a bit, I thought I might have been rather clumbsy, but it seems that I really am abnormally apt to bruising since I have been on the Effexor XR.
> >
> > Please let me know if you've experienced this, and any insight your own MDs have provided. I'm in the process of changing my insurance companies, otherwise, I'd go ask my own doctor. =)
> >
> >
> > Cheers!
> >
> > Mara

hi there!

have you ever had your platlettes checked? if they are low this causes bruising with even the littlest of bumps. you should see my body. anything with aspirin in it you should not take because it thins the blood out and causes the platlettes to drop thus causing bruising. quick side note: when i delievered my 2 children my platlettes were so low i had to have them naturally otherwise i could have hemorraged they also had to checked my children's blood as well (if their's was too low i would need a c-section to prevent cerabal palsy (the head is very soft when going through the womb it could cause a brain hemmorage if the platlettes are too low or worse yet even death) thank god, both my children's were ok! so i had them naturally 9lbs 6oz's and 7lbs7oz (i weigh all of 125 at 5ft9inches!)

anyway, have your dr check your platlettes next time you see him/her

take care
shanti/tracey


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shanti thread:13781
URL: http://www.dr-bob.org/babble/20020617/msgs/110397.html